# SDR 9JLA201409108120

- Difficulty date: September 4, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 2,895 hours, 1,748 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220374457
- Part serial: 1032G
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A DUAL FADC ALT AS MACH FAILURE IN FLIGHT.  THEY WERE ABLE TO WORK WITH GULFSTREAM SUPPORT & GET THE SYS RESET.  TROUBLESHOOTING INDICATED THE THE CODES WERE POINTING TO A FAILURE OF THE NR 2 AIR DATA COMPUTER. THE DEFECTIVE COMPUTER WAS REMOVED PN 822-0374-457 SN 1032G & A REPAIRED UNIT WAS INSTALLED.  OPERATIONS CHECKS WERE COMPETED.  NO DEFECTS WERE NOTED.
